Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1975, Volume 43, Issue 5

The Graph of the Walras Correspondence<907:TGOTWC>2.0.CO;2-A
p. 907-912

Yves Balasko

This paper is concerned with showing topological properties of the graph of the Walras correspondence such as connectedness. A useful result is the bundle structure of the graph.

Log In To View Full Content